# SDR VNAA0102012

- Difficulty date: February 20, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Aircraft time: 15,380 hours, 13,937 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Connector
- Condition: Dirty
- Location: Bleed Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKING THE RUNWAY THE CREW RECEIVED A RIGHT ENGINE ELECTRONIC CONTROL UNIT FAIL CAS MESSAGE.  FLIGHT CREW ABORTED THE TAKEOFF.  AFTER THE AIRCRAFT CLEARED THE RUNWAY THE FLIGHT CREW RESET THE ELECTRONIC CONTROL UNIT AND ANOTHER TAKEOFF ATTEMPT WAS MADE AND THE FAIL MESSAGE RETURNED.  MAINTENANCE INSPECTED AND CLEANED THE INLET BLEED VALVE CONNECTOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 75-35-01 AND OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
